# SDR SWAA2024012232211

- Difficulty date: December 14, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R BS 540; WL 163 FWD CARGO COMPARTMENT 2023-766576<[01] TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 23R LOCATED BS 500D TO BS540 IN FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL STEP SING-OFFS BELOW;[04] PERFORMED PERMANENT REPAIR ON STRINGER 23R LOCATED BS 500D TO BS540 IN FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL STEP SING-OFFS BELOW RII
